# SDR AALA202212078024

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 25,512 hours, 10,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 80-85 KNOTS L1 DOOR LIGHT ILLUMINATED. REJECTED TAKEOFF ACCOMPLISHED.  (OPEN)
